http://dx.doi.org/10.1016/j.aml.2007.12.020">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The L(2,1)-labeling of K1,n-free graphs and its applications

Language

English

Abstract

An L (2, 1)-labeling of a graph G is a function f from the vertex set V (G) into the set of nonnegative integers such that | f (x) - f (y) | ≥ 2 if d (x, y) = 1 and | f (x) - f (y) | ≥ 1 if d (x, y) = 2, where d (x, y) denotes the distance between x and y in G. The L (2, 1)-labeling number, λ (G), of G is the minimum k where G has an L (2, 1)-labeling f with k being the absolute difference between the largest and smallest image points of f. In this work, we will study the L (2, 1)-labeling on K1, n-free graphs where n ≥ 3 and apply the result to unit sphere graphs which are of particular interest in the channel assignment problem. © 2008 Elsevier Ltd. All rights reserved.

Keywords

Channel assignment, K1, n-free simple graph, L (2, 1)-labeling, Unit sphere graph

Publication Date

2008

Source Publication Title

Applied Mathematics Letters

Volume

21

Issue

11

Start Page

1188

End Page

1193

Publisher

Elsevier

ISSN (print)

08939659

This document is currently not available here.

Share

COinS